RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1999, Volume 63, Issue 4, Pages 131–170 (Mi izv257)  

This article is cited in 1 scientific paper (total in 1 paper)

Real algebraic varieties without real points

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: This paper deals with real algebraic varieties without real points. In particular, the Picard, Brauer, and Witt groups are calculated for these varieties.

DOI: https://doi.org/10.4213/im257

Full text: PDF file (2886 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1999, 63:4, 757–790

Bibliographic databases:

MSC: 14P25
Received: 04.02.1998

Citation: V. A. Krasnov, “Real algebraic varieties without real points”, Izv. RAN. Ser. Mat., 63:4 (1999), 131–170; Izv. Math., 63:4 (1999), 757–790

Citation in format AMSBIB
\Bibitem{Kra99}
\by V.~A.~Krasnov
\paper Real algebraic varieties without real points
\jour Izv. RAN. Ser. Mat.
\yr 1999
\vol 63
\issue 4
\pages 131--170
\mathnet{http://mi.mathnet.ru/izv257}
\crossref{https://doi.org/10.4213/im257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717682}
\zmath{https://zbmath.org/?q=an:0977.14025}
\transl
\jour Izv. Math.
\yr 1999
\vol 63
\issue 4
\pages 757--790
\crossref{https://doi.org/10.1070/im1999v063n04ABEH000257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084502900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746801666}


Linking options:
  • http://mi.mathnet.ru/eng/izv257
  • https://doi.org/10.4213/im257
  • http://mi.mathnet.ru/eng/izv/v63/i4/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:209
    Full text:74
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019